Multipliers for semigroups.

Blower, Gordon (1996) Multipliers for semigroups. Proceedings of the Edinburgh Mathematical Society, 39 (2). pp. 241-252. ISSN 0013-0915

Full text not available from this repository.

Abstract

Let L be a positive invertible self-adjoint operator in L2(X;C). Using transference methods for locally bounded groups of operators we obtain multipliers for the group of complex powers Liu on vector-valued Lebesgue spaces. Using a Mellin inversion formula, we derive a sufficient condition for a function to be a multiplier of the semigroup e-tL on Lp(X;E) where E is a UMD Banach space and 1<p<∞.

Item Type:
Journal Article
Journal or Publication Title:
Proceedings of the Edinburgh Mathematical Society
Additional Information:
http://journals.cambridge.org/action/displayJournal?jid=PEM The final, definitive version of this article has been published in the Journal, Proceedings of the Edinburgh Mathematical Society, 39 (2), pp 241-252 1996, © 1996 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
ID Code:
19522
Deposited By:
Deposited On:
14 Nov 2008 11:07
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Oct 2020 00:49